Ruslan V. Khats'/ Р.В. Хаць
Ruslan V. Khats'/ Р.В. Хаць
Associate Professor, Drohobych Ivan Franko State Pedagogical University, Ukraine
Підтверджена електронна адреса в drohobych.net - Домашня сторінка
Назва
Посилання
Посилання
Рік
On growth regularity of an entire function of nonentire order with zeros on a finite system of rays (in Ukrainian)
BV Vynnyts'kyi, RV Khats'
Matematychni Studii 24 (1), 31-38, 2005
14*2005
On asymptotic behaviour of entire functions of nonentire order (in Ukrainian)
BV Vynnyts'kyi, RV Khats'
Matematychni Studii 21 (2), 140-150, 2004
13*2004
Completeness and minimality of systems of Bessel functions
BV Vynnyts'kyi, RV Khats'
Ufa Mathematical Journal 5 (2), 132–141, 2013
8*2013
Some approximation properties of the systems of Bessel functions of index –3/2
BV Vynnyts'kyi, RV Khats'
Matematychni Studii 34 (2), 152–159, 2010
72010
On the Fourier coefficients of one class of entire functions (in Ukrainian)
RV Khats'
Matematychni Studii 23 (1), 99-102, 2005
7*2005
On asymptotic behaviour of canonical product of entire order (in Ukrainian)
RV Khats'
Matematychni Studii 22 (1), 105-110, 2004
7*2004
On asymptotic properties of entire functions, similar to the entire functions of completely regular growth
BV Vynnyts' kyi, RV Khats'
Journal of National University “Lvivska Politechnika, “Physical …, 2011
5*2011
On asymptotic behaviour of entire functions of order less than one
BV Vynnyts' kyi, RV Khats'
Matematychni Studii 19 (1), 97-105, 2003
5*2003
Approximation properties of Bessel functions and a generalization of the notion of eigenvector
BV Vynnyts'kyi, RV Khats'
Proceedings of international conference on complex analysis in memory of A.A …, 2010
42010
On entire functions of improved regular growth of integer order with zeros on a finite system of rays
RV Khats'
Matematychni Studii 26 (1), 17-24, 2006
32006
A remark on basis property of systems of Bessel and Mittag-Leffler type functions
BV Vynnyts’kyi, RV Khats'
Journal of Contemporary Mathematical Analysis 50 (6), 300-305, 2015
22015
On the completeness and minimality of sets of Bessel functions in weighted L^2-spaces
BV Vynnytskyi, RV Khats'
Eurasian Mathematical Journal 6 (1), 123-131, 2015
22015
Regularity of growth of Fourier coefficients of entire functions of improved regular growth
RV Khats’
Ukrainian Mathematical Journal 63 (12), 1953-1960, 2012
22012
Regularity of growth of Fourier coefficients of entire functions of improved regular growth (in Ukrainian)
RV Khats'
Ukrains’kyi Matematychnyi Zhurnal 63 (12), 1717-1723, 2011
2*2011
Averaging of entire functions of improved regular growth with zeros on a finite system of rays
RV Khats'
Journal of National University “Lvivska Politechnika, “Physical …, 2011
22011
A generalization of the notion of eigenvector
BV Vynnyts’kyi, RV Khats'
Proc. of Int. Conf." Modern problems of analysis", Chernivtsi, Ukraine, 51-52, 2010
22010
Про асимптотичну поведiнку коефiцiєнтiв Фур'є цiлих функцiй
РВ Хаць
X міжнародна наукова конференція імені академіка М. Кравчука: Матеріали конф …, 2004
22004
Asymptotic behavior of averaging of entire functions of improved regular growth
RV Khats'
Carpathian Mathematical Publications 5 (1), 129-133, 2013
12013
Sufficient conditions for the improved regular growth of entire functions in terms of their averaging
RV Khats'
Carpathian Mathematical Publications 12 (1), 46-54, 2020
2020
Асимптотична поведінка логарифмів цілих функцій покращеного регулярного зростання в Lq[0,2π] -метриці
РВ Хаць
Український математичний журнал 72 (4), 557-564, 2020
2020
У даний момент система не може виконати операцію. Спробуйте пізніше.
Статті 1–20